# SDR SWAA2022030994174

- Difficulty date: May 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 41,647 hours, 20,486 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE IS CORRODED. / REMOVED & REPLACED RUDDER COUNTER BALANCE WEIGHT PER CMM 55-40-09 & SRM 51-60-07
